# SDR AALA201802289030

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 28,207 hours, 10,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT LIGHT LENS MISSING.  MAINTENANCE REPLACED THE  LIGHT LENS IAW AMM 33-51-16 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
